# SDR 08FDEA00172

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 25FX1253
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CORNER TRIM CRACKED STOP DRILLED CRACK AND NDT, NO DEFECTS NOTED.  VARIFIED MATERIAL FOR REPAIR REF DWG 25FX1253 FABRICATED DOUBLER REF SRM 51-40-3.  TREATED AND PRIMED REPAIR REF MM 51-20-000.  INSTALLED REPAIR REF SRM 51-40-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
